# SDR AALA202109078578

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 70,822 hours, 27,941 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: D5754020300600
- Condition: Worn
- Location: Rt Ail Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND AILERON #4 HINGE SUPPORT BEARING WORN BEYOND LIMITS. REPLACED HINGE SUPPORT FRAME PER AMM 57-51-31.
